Cardiac arrhythmia during propofol sedation

R.J. Douglas, Michael Cadogan

    Research output: Contribution to journalReview article

    17 Citations (Scopus)

    Abstract

    Recent articles have described the increasing frequency of use of propofol as a sedating agent in the ED, and praise the safety profile of propofol when used in this manner. We describe a patient who developed torsade de pointes followed by ventricular fibrillation while undergoing propofol sedation for closed reduction of a mid-shaft fracture of the tibia and fibula. Possible reasons for the event are discussed, and suggestions are made for areas of further research.
    Original languageEnglish
    Pages (from-to)437-440
    JournalEmergency Medicine Australasia
    Volume20
    DOIs
    Publication statusPublished - 2008

    Fingerprint

    Dive into the research topics of 'Cardiac arrhythmia during propofol sedation'. Together they form a unique fingerprint.

    Cite this